# SDR AALA202501222158

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,661 hours, 15,449 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Lt Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FOWARD  FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT WITH 7.25 FUEL IN LEFT TANK. COMPLETED QRH PROCEDURE AND TURNED OFF AFFECTED PUMP AS INSTRUCTED.  (OPEN).
